# SDR C77A2018082700001

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 27,552 hours, 16,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CABIN RT SEAT TRACK DURING A BASIC CHECK.  GOUGE DAMAGE WAS FOUND IN MULTIPLE LOCATIONS ON  THE SEAT TRACK CROWN TEETH AREA, EXTENDING ACROSS THE SEAT TRACK.  REPLACED THE SEAT TRACK IAW  DRAWINGS AND SRM 51.  MAJOR REPAIR.
